# SDR UPS01435764

- Difficulty date: April 29, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2210 · Autopilot System
- Part: Card
- Part number: 259102705
- Part serial: 0090294
- Condition: Defective
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE :W/E,  ON DEPARTURE THE CREW BEGAN TO NOTICE A SLIGHT ELECTRICAL SMELL, NOTHING OUT OF ORDINARY WAS NOTICED, APPROACHING LEVEL OFF SMELL DISAPPEARED.  SHORTLY AFTER ''B'' A/P DISENGAGED FOR NO APPARANT REASON. COULD NOT REENGAGE A/P B, NOTE: B A/P PADDLESTICK SWITCH W/ENGAGE BUT A/P W/NO T HOLD ALT. OR COURSE, PULLED B A/P CB & CONTINUED FLT.  REPLACED MONITOR & LOGIC UNIT AS PER MM 22-11-07, OPS CKS GOOD, PERF ORMED T/S TREE IN 22-15-00 WITH NO DEFECTS NOTED NO ABNORMAL SMELL N OTED IN COCKPIT
